Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 175

All articles in this issue are freely accessible.

Tensor products of group algebras
J. E. Kerlin.
Trans. Amer. Math. Soc. 175 (1973), 1-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312286
Distance estimates and pointwise bounded density
A. M. Davie, T. W. Gamelin and J. Garnett.
Trans. Amer. Math. Soc. 175 (1973), 37-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313514
On arithmetical classifications of inaccessable cardinals and their applications
Géza Fodor and Attila Máté.
Trans. Amer. Math. Soc. 175 (1973), 69-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323569
Modular permutation representations
L. L. Scott.
Trans. Amer. Math. Soc. 175 (1973), 101-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310051
The existence of $Irr(X)$
M. W. Mislove.
Trans. Amer. Math. Soc. 175 (1973), 123-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325839
Infinite matroids
Samuel S. Wagstaff.
Trans. Amer. Math. Soc. 175 (1973), 141-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398867
The growth of subuniform ultrafilters
S. Negrepontis.
Trans. Amer. Math. Soc. 175 (1973), 155-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354380
Cylindric algebras and algebras of substitutions
Charles Pinter.
Trans. Amer. Math. Soc. 175 (1973), 167-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317931
A characterization of $U_{3}(2^{n})$ by its Sylow $2$-subgroup
Robert L. Griess.
Trans. Amer. Math. Soc. 175 (1973), 181-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318292
Boundedly complete $M$-bases and complemented subspaces in Banach spaces
William J. Davis and Ivan Singer.
Trans. Amer. Math. Soc. 175 (1973), 187-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317011
Averaging operators in $C(S)$ and lower semicontinuous sections of continuous maps
Seymour Z. Ditor.
Trans. Amer. Math. Soc. 175 (1973), 195-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312228
Class numbers of totally imaginary quadratic extensions of totally real fields
Judith S. Sunley.
Trans. Amer. Math. Soc. 175 (1973), 209-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311622
Projective groups of degree less than $4p/3$ where centralizers have normal Sylow $p$-subgroups
J. H. Lindsey.
Trans. Amer. Math. Soc. 175 (1973), 233-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310056
The structure of $n$-uniform translation Hjelmslev planes
David A. Drake.
Trans. Amer. Math. Soc. 175 (1973), 249-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310755
Embedding theorems and generalized discrete ordered abelian groups
Paul Hill and Joe L. Mott.
Trans. Amer. Math. Soc. 175 (1973), 283-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311540
The Brauer group of graded Azumaya algebras
L. N. Childs, G. Garfinkel and M. Orzech.
Trans. Amer. Math. Soc. 175 (1973), 299-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349652
Steenrod squares in spectral sequences. I
William M. Singer.
Trans. Amer. Math. Soc. 175 (1973), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319194
Steenrod squares in spectral sequences. II
William M. Singer.
Trans. Amer. Math. Soc. 175 (1973), 337-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Integral representation of functions and distributions positive definite relative to the orthogonal group
A. E. Nussbaum.
Trans. Amer. Math. Soc. 175 (1973), 355-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333600
On functions positive definite relative to the orthogonal group and the representation of functions as Hankel-Stieltjes transforms
A. Edward Nussbaum.
Trans. Amer. Math. Soc. 175 (1973), 389-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333601
Space-time processes, parabolic functions and one-dimensional diffusions
Tze Leung Lai.
Trans. Amer. Math. Soc. 175 (1973), 409-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334337
A generalized operational calculus developed from Fredholm operator theory
Jack Shapiro and Martin Schechter.
Trans. Amer. Math. Soc. 175 (1973), 439-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313853
Projections and approximate identities for ideals in group algebras
Teng-Sun Liu, Arnoud van Rooij and Ju Kwei Wang.
Trans. Amer. Math. Soc. 175 (1973), 469-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318781
On the regularity of the Riemann function for hyperbolic equations
William L. Goodhue.
Trans. Amer. Math. Soc. 175 (1973), 483-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318685
An approximation theorem for biholomorphic functions on $D^{n}$
Joseph A. Cima.
Trans. Amer. Math. Soc. 175 (1973), 491-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313547
Lower semicontinuity of parametric integrals
Edward Silverman.
Trans. Amer. Math. Soc. 175 (1973), 499-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310744